# SDR GTIA2022070136503

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 55,649 hours, 25,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2  DOOR ASSIST BOTTLE NEEDS SERVICING-SVCD. L2 DOOR ASSIST BOTTLE. IAW AMM: 52-10-00
